im confused!! what shall i do?

ok basically im on this trial for a new acne treatment its called iclear

the clinic gave me a 10% glycolic acid cream to use everynight while doing the trial
i do the iclear light twice a week and i gotta use the cream every night

the problem is:

Basically everytime i use glycolic acid i break out 🙁
i told this to the nurse and she said that its normal cos its cleaning everything out from under the skin so its normal, but i dunno
i was thinkin of stopping the cream.. should i? cos im thinking that maybe the trial wont go as it should, i mean the treatment wont work as well?!?!

what should i do.. basically the iclear kills the bacteria.. so if i use the glycolic and keep getting spots whats the point!?!?

im confused lol
do u guys think some one can clear this up 4 me?!?!
thanks every1

Related Acne Archive Posts & Questions

One thought on “im confused!! what shall i do?

  1. Hey Reza, i reckon you should continue using the glycolic acid alongside the iclear. There must be a reason they are telling you to use it and the fact that the nurse said it was normal must be of some comfort.
    Maybe it helps keep you clear in the long term. In order to get clear skin it makes sense that you would have to have an initial breakout in order to clear all the stuff thats still lurking under the surface.
    Personally id be worried about having a negative impact on the trial if you don’t keep doing what they ask…but ultimately its up to you coz i understand it must be slightly discouraging!

    Anyways good luck with the rest of the trial! 🙂

Comments are closed.